# SDR DALA2024111510983

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 61,021 hours, 26,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 FA REPORTS KNUCKLE KNOCKER ON DOOR 2L DOES NOT ALWAYS ARM. CORRECTIVE ACTION: ADJUSTED 2L DOOR KNUCKLE KNOCKER REF B757 AMM 52-11. OPS CHK OK. (8914326)
